Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1976, Volume 19, Issue 3, Pages 449–451 (Mi mzm7763)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of the matrix equation AXXB=C

V. E. Shestopal

Institute of Theoretical and Experimental Physics, USSR
Full-text PDF (164 kB) Citations (2)
Abstract: Under the assumption of existence and uniqueness of the solution of the matrix equation AXXB=C we obtain a finite expression for X.
Received: 14.04.1975
English version:
Mathematical Notes, 1976, Volume 19, Issue 3, Pages 275–276
DOI: https://doi.org/10.1007/BF01437863
Bibliographic databases:
UDC: 512
Language: Russian
Citation: V. E. Shestopal, “Solution of the matrix equation AXXB=C”, Mat. Zametki, 19:3 (1976), 449–451; Math. Notes, 19:3 (1976), 275–276
Citation in format AMSBIB
\Bibitem{She76}
\by V.~E.~Shestopal
\paper Solution of the matrix equation $AX-XB=C$
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 449--451
\mathnet{http://mi.mathnet.ru/mzm7763}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=407049}
\zmath{https://zbmath.org/?q=an:0344.15010|0334.15008}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 275--276
\crossref{https://doi.org/10.1007/BF01437863}
Linking options:
  • https://www.mathnet.ru/eng/mzm7763
  • https://www.mathnet.ru/eng/mzm/v19/i3/p449
  • This publication is cited in the following 2 articles:
    1. Changsheng Li, Chen Yang, Lingyan Liang, Ye Yuan, Guoren Wang, “On Robust Grouping Active Learning”, IEEE Trans. Emerg. Top. Comput. Intell., 6:1 (2022), 103  crossref
    2. Ahmed Abdel Aziz Elsayed, Nazihah Ahmad, Ghassan Malkawi, “Solving Positive Trapezoidal Fully Fuzzy Sylvester Matrix Equation”, Fuzzy Information and Engineering, 14:3 (2022), 314  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:933
    Full-text PDF :691
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025